# SDR DHL2007783507

- Difficulty date: February 6, 2007
- Submitted: June 14, 2007
- Operation: Air carrier
- Aircraft: N783DH
- Make and model: Boeing 727227
- Aircraft serial: 21999
- Aircraft time: 62,213 hours, 34,920 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6521634131
- Part serial: BN99
- Condition: Delaminated
- Location: Te Flap
- Part time: 62,213 hours, 34,920 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBD FLAP, AFT FLAP INBD SIDE HAS SMALL DELAMINATION LWBL 89.6 TO 96.6, 10 TO 15 ABOVE T/E.  REMOVED DAMAGED AREA 3.5 BY 3.6, CLEANED AND PREPPED AREA TO BE REPAIRED IAW B727 SRM 51-40-20, PARA 7, FIG 3.  FABRICATED FILLER 3.5 BY 3.6 AND DOUBLER 6.5 BY 5.1 FROM .012, 7075-T6.  ANODIZED, PRIMED AND APPLIED ADHESIVE FILM IAW B727 SRM 51-40-20, 51-40-24, FIG 1 AND 57-50-2, FIG 3.  INSTALLED REPAIR PARTS, CURED AND FINISHED REPAIR AREA IAW B727 SRM 51-40-20, PARA 20, 22 AND 51-40-24, FIG 1.
